MathSciNet Relay Station
MathSciNet bibliographic data
MR642970 58G35 (33A75 43A80 53B20)
Kalnins, E. G.; Manocha, H. L.; Miller, Willard, Jr. Harmonic analysis and expansion formulas for two-variable hypergeometric functions. Stud. Appl. Math. 66 (1982), no. 1, 69–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement